# SDR R61A2018042910527

- Difficulty date: April 10, 2018
- Submitted: April 29, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086055001
- Condition: Corroded
- Location: Frame 84
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FLOORBEAM ANGLE AT FRAME 84, RBL 26. THE FLOORBEAM ANGLE WAS REMOVED AND REPLACED IAW SRM 51-43-03.
